Announcement

Announcement Module
Collapse
No announcement yet.

Weight Gain???

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • anon2000
    started a topic Weight Gain???

    Weight Gain???

    I realize this is the smallest problem for a lot of people on this site...but post surjury (no chemo), removal of both, I have been using testogel. I was enjoying being able to control my Tlevel. My prior levels pre operation were on the way high end. I thought about sex all the time. I can now actually think about other topics. Downside is losing weight is next to impossible unless I train like a spartan and fast two days, eat one day, repeat.

    Am I the only one with this problem?

    Your responses are highly appreciated.

  • Davepet
    replied
    While I actually felt better with gels, I find injections adequate & more convenient. Each one of us needs to figure this out for themselves, I'm afraid. As far as weight gain. I have no idea, I am struggling with that as well, but will be 65 in August, so hard to blame it on hormones....

    Dave

    Leave a comment:


  • cc79
    replied
    My Endo was clueless, but doing a lot of research some people are more susceptible to the gel converting to estrogen through a process called aromatse in the skin. After awhile for me my skin dried out from the alcohol base gel and caused further absorption issues. The injection I feel is a more tried and true method for better absorption since it is in the muscle and/or fat. Plus recognizing I was only 35 when starting I couldn’t imagine slathering gel on my shoulders for the rest of my life. Now I just inject 2x a week and done. Though others have had better results with the gel compared to shots, just have to find what works for you.

    Leave a comment:


  • anon2000
    replied
    Did the urologist or endo explain what the difference was between the shots vs the gel and why the gel had such an effect on the estrogen levels? thank you

    Leave a comment:


  • cc79
    replied
    Not sure how long you have been on the tgel but my guess is either your hormones haven’t balanced out yet or the tgel is converting to too much estrogen, thus bloat and weight gain. Same thing happen to me... before surgeries couldn’t put on weight. After gained 15lbs in 3 months while on the gel. Gained it like a women too.. hips, butt and thighs. Felt like garbage on it for nearly 3 years with the high estrogen low testosterone. Switched to shots, weight dropped off almost immediately feel more like a male again. Suggest monitoring your estrogen e2 levels.

    Leave a comment:

Working...
X